W.Y.C. Chen, S.Y.J. Wu and C.H. Yan,
Linked partitions and linked cycles,
European J. Combin. 29 (2008) 1408-1426.

Cited by

  1. M. Anshelevich, Product formulas on posets, Wick products, and a correction for the q-Poisson process, arXiv:1708.08034.

  2. W.Y.C. Chen, P.L. Guo and S.X.M. Pang, Vacillating Hecke tableaux and linked partitions, Math. Z. 281 (2015) 661-672.

  3. W.Y.C. Chen, L.H. Liu and C.J. Wang, Linked partitions and permutation tableaux, Electron. J. Combin. 20 (2013) Paper 53, 10 pp.

  4. W.Y.C. Chen, S. Poznanovic, C.H. Yan and A.L.B. Yang, Major index for 01-fillings of moon polyominoes, J. Combin. Theory Ser. A 117 (2010) 1058-1081.

  5. W.Y.C. Chen, A.Y.Z. Wang, C.H. Yan and A.F. Zhao, Mixed statistics on 01-fillings of moon polyominoes, SIAM J. Discrete Math. 24 (2010) 1272-1290.

  6. W.Y.C. Chen and C.J. Wang, Noncrossing linked partitions and large (3, 2)-Motzkin paths, Discrete Math. 312 (2012) 1918-1922.

  7. T. Doslic and D.Veljan, Secondary structures, plane trees and Motzkin numbers, Math. Commun. 12 (2007) 163-169.

  8. Q. Guo, Y. Jin, L.H. Sun and S. Xu, Bijective enumeration of general stacks, arXiv:2305.14170v1.

  9. A. Kasraoui, études combinatoires sur les permutations et partitions d'ensemble, Ph.D. Thesis, l'université Claude Bernard-lyon 1, 2009.

  10. A. Kasraoui, Ascents and descents in 01-fillings of moon polyominoes, European J. Combin. 31 (2010) 87-105.

  11. J.S. Kim, Front representation of set partitions, SIAM J. Discrete Math. 25 (2011) 447-461.

  12. P. Laborde-Zubieta, Combinatoire de l'ASEP, arbres non-ambigus et polyominos parallélogrammes périodiques, Ph.D. Thesis, l'université de Bordeaux, 2017.

  13. T. Mansour, Combinatorics of Set Partitions, Discrete Mathematics and its Applications, CRC Press, Boca Raton, FL, 2013.

  14. A. Nica, Non-crossing linked partitions, the partial order << on NC(n), and the S-transform, Proc. Amer. Math. Soc. 138 (2010) 1273-1285.

  15. M.A. Phillipson, Monotone sequences in combinatorial structures, Ph.D. Thesis, Texas A&M University, 2015.

  16. M. Phillipson and C.H. Yan, Avoiding monotone chains in fillings of layer polyominoes, Ann. Comb. 20 (2016) 883-897.

  17. M. Phillipson, C.H. Yan and J. Yeh, Chains of length 2 in fillings of layer polyominoes, Electron. J. Combin. 20 (2013) Paper 51, 14 pp.

  18. S.Poznanovikj, Research on combinatorial statistics: Crossings and nestings in discrete structures, Ph.D. Thesis, Texas A&M University, 2010.

  19. A.Y.Z. Wang and C.H. Yan, Positive and negative chains in charged moon polyominoes, Adv. in Appl. Math. 51(2013) 467-482.

  20. C.J. Wang, Permutation tableaux, restricted set partitions and labeled Dyck paths, Ars Combin. 127 (2016) 15-32.

  21. C.J. Wang and Z.J. Chen, The parity of the number of permutation tableaux in a fixed shape, Appl. Math. Comput. 265 (2015) 1090-1097.

  22. S.H.F. Yan and R.D.P. Zhou, Refined enumeration of corners in tree-like tableaux, Discrete Math. Theor. Comput. Sci. 19 (2017) Paper No. 6, 21 pp.

  23. 崔汉哲, 非交错连接分拆的等价描述, 上海电机学院学报 15 (2012) 409-413.

  24. 崔汉哲, 型非交错连接分拆的一个计数结果, 上海电机学院学报 19 (2016) 121-124.